# SDR CA000614062

- Difficulty date: June 11, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Carbon Seal
- Part number: 6018T30P06
- Condition: Failed
- Location: Turbine Disk
- Part time: 10,423 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A FLIGHT, THE CREW NOTICED A FUEL/OIL ODOR IN THE COCKPIT. IT WAS ALSO NOTICED IN THE CABIN WHILE ON THE GROUND. THE NR 1 CARBON SEAL WAS REPLACED. THE FAN DISK ASSEMBLY P/N 6078T57G04, S/N GEE0893 WAS REPLACED (TSN: 10423.9, CNS: 9754).
